MAUDE Adverse Event Report: DJO, LLC COMPEX; COMPEX WIRELESS USA COMPLETE SET

DJO, LLC COMPEX; COMPEX WIRELESS USA COMPLETE SET
Model Number 2540660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/17/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Plaintiffs counsel claims in the complaint that "electrode stimulation proved to be dangerously high, causing mr.(b)(6)'s bicep to forcefully and unnaturally contract to a dangerous degree and proceeded to injure our client.Impression: rotator cuff tendinosis with mild intrasubstance partial tearing.There is no full thickness tear present.Mild subacromial and subdeltoid bursitis.There is a complete tear of the biceps tendon with the proximal portion of the biceps extending anteriorly and superior to the subscapularis muscle bundle.Superior labral tearing.Glenohumeral joint effusion.Acromioclavicular joint hypertrophy and inflammation".Questionnaire not received from clinician and/or patient.Device not returned to manufacturer for evaluation.

Brand Name
COMPEX
Common Device Name
COMPEX WIRELESS USA COMPLETE SET
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key6697220
Report Number9616086-2017-00011
Device Sequence Number1078158
Product Code NGX
UDI-Device Identifier00888912290463
UDI-Public00888912290463
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143551
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2540660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;